# SDR SWIA20205060494

- Difficulty date: April 14, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND STRUCTURE Â€“ SEAL STRIKER Â€“ BOTTOM Â€“ CORRODED AT FASTENER HOLES.   (C-CHECK) RO 5/4/2020   REMOVED AND INSTALLED NEW GALLEY SERVICE DOOR SURROUND STRUCTURE LOWER SEAL REF CRJ-700 SRM, AND BOMBARDIER DRAWING COMPLIED WITH SKYWEST TASKCARD PRESSURE CHECK GOOD.
